Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``A new method of determining the differential parameters and invariants of quadratic differential quantics'' [Trans. Amer. Math. Soc. 1 (1900), no. 2, 197-204; 1500533]


Author: Heinrich Maschke
Journal: Trans. Amer. Math. Soc. 1 (1900), 508
MSC: Primary 13A50
Original Article: Trans. Amer. Math. Soc. 1 (1900), 197-204.
MathSciNet review: 1500430
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A50

Retrieve articles in all journals with MSC: 13A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500430-1
PII: S 0002-9947(1900)1500430-1
Article copyright: © Copyright 1900 American Mathematical Society